| Model Number |
MT22495-PNK |
| Medical Device Problem Code |
Defective Alarm (1014)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2019 that on (b)(6) 2019, the receiver had intermittent vibration.No additional event or patient information is available.No product was provided for evaluation.The complaint confirmation of the receiver having intermittent vibration could not be determined.A probable cause could not be determined.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The receiver was evaluated.An exterior visual inspection was performed and passed.Charge and boot testing was performed and passed.The receiver log was downloaded and reviewed, finding no errors related to the complaint.Functional testing was performed and passed relevant testing.Manual "try it" testing and was performed and passed vibrator mode.The receiver was opened and an internal visual inspection was performed and passed.Vibrator resistance was measured and found to be within specification.The allegation was not confirmed.A probable cause could not be determined.No injury or medical intervention was reported.